# SDR DALA2022061304130

- Difficulty date: June 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 69,194 hours, 25,354 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Torn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 TORN HARNESS, ESCAPE SLIDE SUPPORT R4 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00065: SLIDE HARNESS AT R4 DOOR WAS REPLACED PER B757-200 AMM-25-66-01. (2270830)
